# SDR CA020517006

- Difficulty date: May 15, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 964 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Clevis
- Part number: 4532303016001
- Condition: Failed
- Location: Mlg Uplock
- Component: Uplock, Lear, 66323030043
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT ROLL ON TAKE-OFF.  DURING CLIMB FLIGHT CREW SELECTED GEAR UP.  MAIN LANDING DOOR CYCLES UP AND DOWN,  UNTIL THE PILOT RE-SELECTED GEAR IN DOWN POSITION.  AIRCRAFT CAME BACK LANDING AT IT'S MAINTENANCE BASE. MAINTENANCE PERSONNEL FOUND THAT THE LT FREE FALL CLEVIS CABLE ON THE UPLOCK ASSY HAD'NT RESET TO IT'S PROPER POSITION. CABLE WAS RESET AND FUNCTION CHECK SERVICEABLE ON GROUND.
